Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is a whitehead-like facial rash a side effect of Zithromax?

I have been on Zithromax since Monday. This morning, I woke with a rash (small whitehead in appearance on my face). I have one more day on the medication. I assume I should continue but is this rash a result of the Zithromax and what can I do about it?
Sat, 28 Apr 2018
Report Abuse
Anesthesiologist 's  Response
Hello,

One or two rashes is not an allergic reaction at all. If you have an allergy, you will have multiple rashes on the body with itching which cause redness and all over a body or to some parts of the body.

But in your case, it is not at all so. You do not have to worry about it at all and can take medication.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Archana
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have A rash on my face that never goes away and get s worse with time. I have been to every DR. and prescribed every sort of medication and...